Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 395-403
http://dx.doi.org/10.1155/S0161171287000462

Functional equation of a special Dirichlet series

Department of Mathematics, Islamic University Gaza, Gaza- Strip, Palestinian Authority

Received 10 December 1985; Revised 1 May 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ibrahim A. Abou-Tair, “Functional equation of a special Dirichlet series,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 395-403, 1987. https://doi.org/10.1155/S0161171287000462.